Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking Korandil, drop in platelets, taking aspirin, clopitrap, rapilal. Caution?

i AM kRISHNAN, tHANKS YOU FOR YOUR PROMPTG RESPONSE: I am taking Korandil 10 for the last four months. During current annual check up for blood count etc., it is seen that there is a drop in platelets. I am also taking aspirin 1500, clopitrap 75, Repalal (losarten potassium ). Is Korandil 10 any way responsible for fall in platelet count. It is now 125 against range normal of 150-450. Can you enlighten please, if any caution is necessary.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Thank you very much sir
Let me tell you that nicorandil (korandil) will not result in low platelet count. Your platelet count is 125000. The medicines that you are no will not directly result in low platelet count but one has to be careful as are on two medicines, aspirin and clopitab which can increase the chance of bleeding if you have low platelet count. How ever your platelet count is more than 100000 where in you will not have a major risk of bleed. I strongly advise you to repeat the platelet count, if still it comes low but same as now you can simply follow it up . Just check if you have any bleeding in skin, any new dark spot in skin, gum bleeding or not and if these things are present you can visit a local physician. If your platelet count progressively comes down, which is a rare situation, you need to get evaluated by a physician for the cause and treatment
Hope this clarifies
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor